# SDR 20000720SH034

- Difficulty date: June 26, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Make and model: Beech 65-B80
- Engine: Lyc IO720A1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW16475KLIO
- Condition: Cracked
- Location: Exhaust
- Component: Cylinder, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE SPRING RETAINING CAP BROKE IN HALF AND BURNED EXHAUST VALVE.  (X)
